RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 44–47 (Mi mz4699)  

Interdependence between carathodory numbers and $n$-distributivity in lattices

A. P. Zolotarev

Moscow Institute of Engineering and Physics, Second Division

Abstract: For a lattice $L$ with zero a subset $F\subseteq L$ is called a (lower) spanning tree if for any y $y\in L/\{0\}$ there exists $x\in F$ such that $0<x\leqslant y$. The main goal of the present note is a proof of two theorems, one of which is the following:
THEOREM 1. Suppose that the spanning tree of an algebraic lattice $L$ consists of completely join-irreducible elements and that each element $x\in L$ is the union of some subset (in general, infinite) of $F$. Then the Caratheodory number of $L$ relative to the spanning tree $F$ is equal to the distributivity number of this lattice.
The second theorem states the same result as the first, though under different conditions on the lattice $L$ and the spanning tree $F$.

Full text: PDF file (857 kB)

English version:
Mathematical Notes, 1992, 52:3, 903–906

Bibliographic databases:

UDC: 512.56
Received: 06.03.1991

Citation: A. P. Zolotarev, “Interdependence between carathodory numbers and $n$-distributivity in lattices”, Mat. Zametki, 52:3 (1992), 44–47; Math. Notes, 52:3 (1992), 903–906

Citation in format AMSBIB
\Bibitem{Zol92}
\by A.~P.~Zolotarev
\paper Interdependence between carathodory numbers and $n$-distributivity in lattices
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 44--47
\mathnet{http://mi.mathnet.ru/mz4699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194127}
\zmath{https://zbmath.org/?q=an:0797.06005}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 903--906
\crossref{https://doi.org/10.1007/BF01209609}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz4699
  • http://mi.mathnet.ru/eng/mz/v52/i3/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  Mathematical Notes
    Number of views:
    This page:140
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020